# SDR AWXA200300215

- Difficulty date: February 19, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,939 hours, 25,293 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, G, S
- Precautionary procedure: O

## Discrepancy

DURING DECENT LOST BOTH IRS, ALL F/O LIGHTS AND INSTRUMENTS, F/O EFIS DISPLAYS, & AUX & PITOT STATIC. MAINT FOUND TRANSFER BUS NR 2 C/B POPPED. INSPECTED WIRING BEHIND P6 & P18 C/B PANELS, & INSIDE AFT NLG WW ACCESS PANELS.  INSPECTED J4, J5, & J20 BOXES, & BEHIND P5 PANEL.  INSPECTED STANDBY INVERTER & NR 2 FIREWALL CONNECTOR.  NO DEFECTS. R & R R4 RELAY & C/B C821 PER SPM.  CHECK OF NR 2 TRANSFER BUS, NO SHORTS. RAN ENGS, PRESS A/C TO 3.5 PSI, BUS TRANSFER SYS NORMAL. OPERATED FLAPS IN NORMAL/STANDBY MODES, NO DEFECTS. OPS CHECK OF IRU GOOD, POWER TRANSFER TO BATTERY NORMAL. STALL WARNING COMPUTERS CHECKED GOOD. ANALYSIS OF C/B CONFIRMED FAILURE. ANALYSIS IDENTIFIED CIRCUIT BREAKER WOULD ONLY CARRY 35 AMPS.
